The inner geometry of non-linear non-holonomic manifolds

B. Вагнер

Matematiceskij sbornik (1943)

  • Volume: 55, Issue: 1, page 135-167
  • ISSN: 0368-8666

How to cite

top

Вагнер, B.. "The inner geometry of non-linear non-holonomic manifolds." Matematiceskij sbornik 55.1 (1943): 135-167. <http://eudml.org/doc/65240>.

@article{Вагнер1943,
author = {Вагнер, B.},
journal = {Matematiceskij sbornik},
language = {eng},
number = {1},
pages = {135-167},
publisher = {Tipogr. Lissnera i Sobko},
title = {The inner geometry of non-linear non-holonomic manifolds},
url = {http://eudml.org/doc/65240},
volume = {55},
year = {1943},
}

TY - JOUR
AU - Вагнер, B.
TI - The inner geometry of non-linear non-holonomic manifolds
JO - Matematiceskij sbornik
PY - 1943
PB - Tipogr. Lissnera i Sobko
VL - 55
IS - 1
SP - 135
EP - 167
LA - eng
UR - http://eudml.org/doc/65240
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.